# SDR CALA2025021100334

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200123
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STATIC DISCHARGER BASE ON THE RUDDER WAS FOUND UNDER THE BASE FOUR HOLES OUT OF STANDARD  ON LH SIDE AND ONE RH SIDE THE RUDDER UPPER PANEL SKIN STATIC DISCHARGER WAS REPAIRED AS PER EC/RA: 5540-01602. ITEM OK TO SERVICE. ALL APPLICABLE INSPECTION STEPS REQUESTED PER EC/RA 5540-01602 WERE ACCOMPLISHED.
